So my psychiatrist has me on 150 bupropion and 200 sertaline at the moment. I was also on propanerol.. between 10mg and 80mg. I've cut it out completely due to some bad reactions. But I still feel high. When I close my eyes I feel like I'm having a with drawl or something. Not allll day but everyday. I get goosebumps and I can't stop yawning like I'm going to pass out. My eyes get droopy. I'm a waitress and I'm running around. Yet I still get like this. But anyways my biggest issue is last night I must have double dosed with advil extra strength liquid gels. I thought maybe I took too much sertaline but I know I didn't. I took 1600mg of advil (by accsident) and I started reading organizing my kitchen and then passed out. But I slept in past my alarms and my work called me. Do I went to get up and get ready and I was so dizzy and high and confused on what day it even was or what I was doing. So I went back to sleep woke up feeling abit better but so anxious and jittery and angry. And crying. Feeling like I was coming down or something, even suicidal. Now I'm better then before, but I still feel weird and my hands or legs or body will twitch sometimes. What should I do? I'm also scared to stop taking my pills cause I don't want a withdrawal on top of whatever this is.
Do I have seratonin syndrom?
- 24 Jul 2016 by Kenways1
- 25 July 2016
- bupropion, sertraline, psychiatry, reaction
Added 24 Jul 2016:
My heart also has been beating irregarly but I can still breathe and stuff. I've been off propanerol for a week now. I only took it for anxiety.
It will take awhile for the propanerol to get out of your system. Give this time.
I take Bupropion 300mg and sertraline 150mg and I have not experienced the symptoms you describe. And, I pray I don't. I'm thinking it's the withdrawal of the propanerol. I know I'm not much help and please make sure you are taking the right dosage. When I take my morning meds, I go ahead and sit out my evening meds. That way it keeps me from forgetting and wondering if I took them. Hope you are better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2010 • 1 answer
Posted 29 Aug 2014 • 3 answers
Posted 18 Nov 2014 • 1 answer
Posted 23 Feb 2016 • 1 answer
Posted 13 Jan 2017 • 0 answers